# SDR IPXA2021030266293

- Difficulty date: February 8, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING UPPER SURFACE HAS CORROSION BETWEEN STA. XORS. 819.5 TO 836.5 AT THE AFT SPAR AND STR. 1.REPAIRED CORRODED R/H WING UPPER SKIN IAW VT-SAA EA 011-5730-01-A8900 REV. I/R AND UPS EO MD11-5710-79491-A. (MINOR)
